Pubblicazioni dell'autore: Luciano Pandolfi [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1993
Numero di pubblicazioni : 74.

2017

Articolo di rivista Pandolfi, Luciano (2017)
Identification of the relaxation kernel in diffusion processes and viscoelasticity with memory via deconvolution. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 40 n. 7, pp. 2542-2549. - ISSN 1099-1476 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

2016

Articolo di rivista Pandolfi, Luciano (2016)
Controllability for the heat equation with memory: a recent approach. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 7 n. 2, pp. 259-277. - ISSN 0035-6298 [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Pandolfi, Luciano; Triulzi, Daniele (2016)
Regularity of the steering control for systems with persistent memory. In: APPLIED MATHEMATICS LETTERS, vol. 51, pp. 34-40. - ISSN 0893-9659
Web of Science: 0 - Scopus: 0
[img]
Preview

2015

Articolo di rivista A. Halanay; L. Pandolfi (2015)
Approximate controllability and lack of controllability to zero of the heat equation with memory. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 425, pp. 194-211. - ISSN 0022-247X
Web of Science: 2 - Scopus: 2
[img]
Preview

Articolo in atti di convegno Andrei, Halanay; Pandolfi, L. (2015)
Noncontrollability for the Colemann-Gurtin model in several dimension. In: The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Madrid - Spain, July 07 - July 11, 2014. pp. 588-595 [Disponibilità ristretta]
[img]

Articolo di rivista Pandolfi L. (2015)
Sharp control time for viscoelastic bodies. In: JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, vol. 27 n. 1, pp. 103-136. - ISSN 0897-3962
Web of Science: 2 - Scopus: 3
[img]
Preview

Articolo di rivista Pandolfi, L. (2015)
A linear algorithm for the identification of a relaxation kernel using two boundary measures. In: INVERSE PROBLEMS, vol. 31, 105003-1-105003-12. - ISSN 0266-5611 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

2014

Libro L. Pandolfi (2014)
Distributed Systems with Persistent Memory: Control and Moment Problems. Springer, Heidelberg, pp. 1-152. ISBN 9783319122465 [Disponibilità ristretta]
[img] [img]

Articolo di rivista Halanay A.; Pandolfi L. (2014)
Lack of controllability of thermal systems with memory. In: EVOLUTION EQUATIONS AND CONTROL THEORY, vol. 3 n. 3, pp. 485-497. - ISSN 2163-2480
Web of Science: 3 - Scopus: 2
[img]
Preview

2013

Articolo di rivista L. Pandolfi (2013)
Boundary controllability and source reconstruction in a viscoelastic string under external traction. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 407, pp. 464-479. - ISSN 0022-247X
Web of Science: 3 - Scopus: 4
[img] [img]
Preview

Articolo in atti di convegno L. Pandolfi (2013)
Controllability of systems with memory: a survey of recent results. In: AIMETA XXI congresso, Torino, 17-20 settembre 2013.

Articolo di rivista Pandolfi L.; Priola E.; Zabczyk J.; (2013)
Linear Operator Inequality and Null Controllability with Vanishing Energy for Unbounded Control Systems. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 51 n. 1, pp. 629-659. - ISSN 0363-0129
Web of Science: 1 - Scopus: 1
[img] [img]
Preview

Articolo in atti di convegno L. Pandolfi (2013)
Moment Methods and Systems with Infinite Memory: An Overview. In: 1st IFAC Workshop on Control of Systems Governed by Partial Differential Equations (2013), Parigi, 25-27 settembre 2013. pp. 1-6 [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Pandolfi L; Avdonin S. (2013)
Simultaneous temperature and flux controllability for heat equations with memory. In: QUARTERLY OF APPLIED MATHEMATICS, vol. 71 n. 2, pp. 339-368. - ISSN 0033-569X [Disponibilità ristretta]
Web of Science: 8 - Scopus: 10
[img] [img]

Articolo di rivista L. Pandolfi (2013)
Traction, deformation and velocity of deformation in a viscoelastic string. In: EVOLUTION EQUATIONS AND CONTROL THEORY, vol. 2, pp. 471-493. - ISSN 2163-2480 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 5
[img]

2012

Articolo di rivista Loreti Paola; Pandolfi Luciano; Sforza Daniela (2012)
Boundary Controllability and Observability of a Viscoelastic String. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 50 n. 2, pp. 820-844. - ISSN 0363-0129
Web of Science: 8 - Scopus: 10
[img] [img]
Preview

Articolo di rivista Andrei Halanay; Luciano Pandolfi (2012)
Lack of controllability of the heat equation with memory. In: SYSTEMS & CONTROL LETTERS, vol. 61, pp. 999-1002. - ISSN 0167-6911
Web of Science: 7 - Scopus: 8
[img]
Preview
[img]

Capitolo di libro S. Avdonin; L. Pandolfi (2012)
Temperature and heat flux dependence/independence for heat equations with memory. In: Time Delay Systems: Methods, Applications and New Trends / Rifat Sipahi, Tomá Vyhlídal, Silviu-Iulian Niculescu, Pierdomenico Pepe. Springer-Verlag, Berlin, pp. 87-100. ISBN 9783642252204 [Disponibilità ristretta]
Scopus: 4
[img]

2011

Articolo in atti di convegno A. Favini, L. Pandolfi (2011)
Boundary flux identification for thermal systems with memory. In: Evolution equations and materials with memory, Roma, July 2010. pp. 71-84 [Disponibilità ristretta]
[img]

Articolo di rivista Pandolfi L. (2011)
Erratum to: The Controllability of the Gurtin-Pipkin Equation: A Cosine Operator Approach. In: APPLIED MATHEMATICS AND OPTIMIZATION, vol. 64 n. 3, pp. 467-468. - ISSN 0095-4616
Web of Science: 5 - Scopus: 5
[img]
Preview
[img]
Preview

Articolo di rivista Pandolfi L. (2011)
RIESZ SYSTEMS, SPECTRAL CONTROLLABILITY AND ASOURCE IDENTIFICATION PROBLEM FORHEAT EQUATIONS WITH MEMORY. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, vol. 4 n. 3, pp. 745-759. - ISSN 1937-1632 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 9
[img] [img]

2010

Articolo di rivista S.A. Avdonin; B. Belinski; Pandolfi L. (2010)
Controllability of a Nonhomogeneous String and Ring under Time Dependent Tension. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 5, pp. 4-31. - ISSN 0973-5348
Web of Science: 6 - Scopus: 7

Articolo di rivista Pandolfi L. (2010)
On-line input identification and application to Active Noise Cancellation. In: ANNUAL REVIEWS IN CONTROL, vol. 34, pp. 245-261. - ISSN 1367-5788 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Pandolfi L. (2010)
Riesz systems and moment method in the study of viscoelasticity in one space dimension. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., vol. 14 n. 4, pp. 1487-1510. - ISSN 1531-3492 [Disponibilità ristretta]
Web of Science: 17 - Scopus: 17
[img]

2009

Articolo di rivista Avdonin S.A; Pandolfi L. (2009)
Boundary control method and coefficient identification in the presence of boundary dissipation. In: APPLIED MATHEMATICS LETTERS, vol. 22, pp. 1705-1709. - ISSN 0893-9659
Web of Science: 4 - Scopus: 5

Articolo di rivista Ivanov S; Pandolfi L. (2009)
Heat equation with memory: lack of controllability to rest. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 355, pp. 1-11. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 24 - Scopus: 34
[img]

Articolo di rivista Pandolfi L. (2009)
Riesz Systems and Controllability of Heat Equations with Memory. In: INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 64, pp. 429-453. - ISSN 0378-620X [Disponibilità ristretta]
Web of Science: 25 - Scopus: 26
[img]

Articolo di rivista Barbero G; Pandolfi L. (2009)
Surface viscosity in nematic liquid crystals. In: PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS, vol. 79, 051701-1-051701-8. - ISSN 1539-3755 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 11
[img]

2008

Articolo di rivista Pandolfi L. (2008)
A Lavrent'ev type approach to the on-line computation of Caputo fractional derivatives. In: INVERSE PROBLEMS, vol. 24, pp. 1-15. - ISSN 0266-5611 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 5
[img]

Articolo di rivista Favini A; Pandolfi L. (2008)
Multiscale Lavrentiev method for systems of Volterra equations of the first kind. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 16, pp. 221-238. - ISSN 0928-0219 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Favini A; Pandolfi L. (2008)
On-Line Reconstruction of Inputs to Distributed Parameter Systems withAccessible Sources. In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol. 29, pp. 1252-1275. - ISSN 0163-0563 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Marnetto A; Pandolfi L. (2008)
Wave equations, fractional derivatives and a new instance of the lack of robustness of velocity feedbacks. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, vol. 53, pp. 1047-1051. - ISSN 0018-9286
Web of Science: 2 - Scopus: 3

Articolo di rivista Favini A; Pandolfi L. (2008)
A quadratic regulator problem related to identification problems and singular systems. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 47, pp. 768-790. - ISSN 0363-0129
Web of Science: 2 - Scopus: 2

2007

Articolo di rivista Pandolfi L. (2007)
Adaptive recursive deconvolution and adaptive noise cancellation. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 80, pp. 403-415. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Curatela I. Lasiecka; Pandolfi L. (2007)
Applied Mathematics and Optimization, vol. 55 n. 2 Marzo/Aprile 2007. [Curatela]

Articolo di rivista Bacciotti A; Pandolfi L. (2007)
Commemorazione di Roberto Conti. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 10(A) Ser VIII, pp. 585-602. - ISSN 0392-4033
Scopus: 0

2006

Articolo in atti di convegno Mesin L.; Pandolfi L; Farina D (2006)
Estimation of motor unit conduction velocity distribution by M-wave deconvolution. In: Congresso della International Society of Electrophysiology & Kinesiology (ISEK),, Torino,, 29 giugno – 1 luglio 2006.
[img]
Preview

Articolo di rivista F. Perri; Pandolfi L. (2006)
Input identification to a class of nonlinear input-output causal systems. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 51, pp. 1773-1788. - ISSN 0898-1221
Web of Science: 3 - Scopus: 4

Curatela Ceragioli F.M.; Dontchev A; Furuta H; Marti K; Pandolfi L (2006)
System Modeling and Optimization Proceedings of the 22nd IFIP TC7 Conference held July 18-22, 2005, in Turin, Italy. [Curatela]

Curatela Ceragioli F.M.; Dontchev A; Furuta H; Pandolfi L (2006)
Systems, Control, Modeling and Optimization Proceedings of the 22nd IFIP TC7 Conference, July 18-22, 2005, Turin, Italy. [Curatela]

2005

Articolo in atti di convegno Pandolfi L. (2005)
Controllability of the Gurtin-Pipkin equation. In: Control systems: theory, numerics and applications, Roma, 30 Marzo-1 Aprile 2005. 015/1-015/11
Web of Science: 38 - Scopus: 48

Articolo in atti di convegno Pandolfi L.; Priola E. (2005)
Tracking control of parabolic systems. In: 21st IFIP - TC7 Conference, Sophia Antipolis, France, July 2003. pp. 135-146
Web of Science: 0 - Scopus: 0

Articolo di rivista Pandolfi L. (2005)
The controllability of the Gurtin Pipkin equation: a cosine operator approach. In: APPLIED MATHEMATICS AND OPTIMIZATION, vol. 52 n. 2, pp. 143-165. - ISSN 0095-4616
Web of Science: 38 - Scopus: 48
[img]
Preview

2004

Articolo di rivista Favini A; Maksimov V; Pandolfi L. (2004)
A deconvolution problem related to a singular system. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 292, pp. 60-72. - ISSN 0022-247X
Web of Science: 4 - Scopus: 3

Articolo di rivista F. Fagnani; V. Maksimov; Pandolfi L. (2004)
A recursive deconvolution approach to disturbance reduction. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, vol. 49, pp. 907-921. - ISSN 0018-9286 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 15
[img]

2003

Libro Pandolfi L. (2003)
Analisi matematica 3, funzioni di piu' variabili. Soc. Editrice Esculapio, BOLOGNA, pp. 1-150. ISBN 9788874880478

Articolo di rivista Maksimov V. I; Skuratov E. N; Pandolfi L. (2003)
On the realization of a prescribed motion in a system with aftereffect. In: AUTOMATION AND REMOTE CONTROL, vol. 64, pp. 748-756. - ISSN 0005-1179
Scopus: 0

Articolo di rivista Fagnani F.; Pandolfi L. (2003)
On the solution of a class of Volterra integral equations of the first kind. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 19, pp. 485-503. - ISSN 0928-0219
Scopus: 5

Articolo in atti di convegno Fagnani F.; Pandolfi L. (2003)
Recursive deconvolution: an overview of some recent results. In: Analysis and optimization of differential systems, september 10-14, 2002. pp. 145-156
Web of Science: 1 - Scopus: 1

Articolo di rivista Fagnani F.; Pandolfi L. (2003)
A recursive algorithm for the approximate solution of Volterra integral equations of first kind. In: INVERSE PROBLEMS, vol. 19, pp. 23-47. - ISSN 0266-5611
Web of Science: 8 - Scopus: 13

2002

Articolo di rivista Maksimov V; Pandolfi L. (2002)
On a dynamical identification of controls in nonlinear time-lag systems. In: IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, vol. 19, pp. 173-184. - ISSN 0265-0754
Scopus: 5

Articolo di rivista Ferrante A; Pandolfi L. (2002)
On the solvability of the positive real lemma equations. In: SYSTEMS & CONTROL LETTERS, vol. 47, pp. 211-219. - ISSN 0167-6911
Web of Science: 6 - Scopus: 6

Articolo in atti di convegno Fagnani F.; Pandolfi L. (2002)
Recursive deconvolution of first kind Volterra equations. In: American Control Conference, May 8-10, 2002. pp. 2927-2928
Web of Science: 0 - Scopus: 0

Articolo di rivista Fagnani F.; Pandolfi L. (2002)
A singular perturbation approach to a recursive deconvolution problem. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 40 n. 5, pp. 1384-1405. - ISSN 0363-0129 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 13
[img]

2001

Articolo di rivista Maksimov V; Pandolfi L. (2001)
Dynamical reconstruction of unknown inputs in nonlinear differential equations. In: APPLIED MATHEMATICS LETTERS, vol. 14, pp. 725-730. - ISSN 0893-9659
Web of Science: 2 - Scopus: 4

Articolo di rivista Pandolfi L. (2001)
Factorization of the Popov function of a multivariable linear distributed parameter systems in the non-coercive case: a penalization approach. In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, vol. 11, pp. 1249-1260. - ISSN 1641-876X

Articolo di rivista Pandolfi L. (2001)
Lur'e Problem for distributed systems: the multivariable case. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 9, pp. 1-13. - ISSN 0928-0219
Scopus: 1

Articolo di rivista Osipov Yu; Pandolfi L.; Maksimov V (2001)
Problems of dynamical reconstruction and robust boundary control: the case of the Diriclet boundary condition. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 9, pp. 149-162. - ISSN 0928-0219
Scopus: 7

Articolo in atti di convegno Maksimov V.; Pandolfi L. (2001)
A cosine operator approach to input identification. In: Nonlinear problems in aviation and aerospace, May 10-12 2000. pp. 395-406

Articolo di rivista Pandolfi L. (2001)
An observation on the positive real lemma. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 255, pp. 480-490. - ISSN 0022-247X
Web of Science: 4 - Scopus: 4

Articolo di rivista Maksimov V; Pandolfi L. (2001)
The reconstruction of controls in nonlinear distributed systems. In: JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, vol. 63, pp. 677-684. - ISSN 0021-8928

Articolo di rivista Maksimov V; Pandolfi L. (2001)
The reconstruction of unbounded controls in non-linear dynamical systems. In: JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, vol. 65, pp. 371-376. - ISSN 0021-8928
Web of Science: 4 - Scopus: 7

2000

Articolo in atti di convegno Pandolfi L. (2000)
A.W. Olbrot: an overview of his activity. In: Second IFAC Workshop on Linear delay Systems, Ancona, 11-13 Settembre 2000. pp. 1-4

Articolo in atti di convegno Maksimov V; Pandolfi L. (2000)
Dynamical reconstruction of inputs for linear retarded systems. In: II IFAC workshop on linear time delay systems, Ancona. pp. 37-41

Articolo in atti di convegno Kappel F; Pandolfi L.; Maksimov V; Blozorukova M (2000)
Problems of dynamical identification in nonlinear differential systems. In: Polish-German Symposium on Science Research Identification, Zielona Gora, 2000. pp. 51-56

Articolo in atti di convegno Pandolfi L. (2000)
Recent results on the Kalman-Popov-Yakubovich problem. In: Proc. SEAMS-GMU, International Conference on mathematics and its applications, Giogiacarta, 26-29 luglio 1999. pp. 47-60

Articolo di rivista Pandolfi L. (2000)
Viaggi avventurosi e linee telefoniche: l'idea di controreazione. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 3-A, pp. 57-80. - ISSN 0392-4033
Scopus: 1

Articolo in atti di convegno Pandolfi L. (2000)
A penalization approach to the factorization of the Popov function of a multivariable linear distributed parameter system. In: Mathematical Theory of Networks and Systems, Perpignan, giugno 2000.

Articolo di rivista Maksimov V; Pandolfi L. (2000)
The problem of dynamical reconstruction of Diriclet boundary control in semilinear hyperbolic equations. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 8, pp. 1-22. - ISSN 0928-0219

Articolo di rivista Bucci F; Pandolfi L. (2000)
The regulator problem with indefinite quadratic cost for boundary control systems: the finite horizon case. In: SYSTEMS & CONTROL LETTERS, vol. 39, pp. 79-96. - ISSN 0167-6911
Web of Science: 11 - Scopus: 15

1999

Articolo di rivista Maksimov V; Pandolfi L. (1999)
Dynamical reconstruction of inputs for contraction semigroup systems: the boundary input case. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 103, pp. 401-420. - ISSN 0022-3239
Web of Science: 10 - Scopus: 13

Articolo di rivista Pandolfi L. (1999)
The Kalman-Yakubovich-Popov theorem for stabilizable hyperbolic control systems. In: INTEGRAL EQUATIONS AND OPERATOR THEORY, pp. 478-493. - ISSN 0378-620X
Web of Science: 11 - Scopus: 11

Articolo di rivista Favini A; Pandolfi L.; Tanabe H (1999)
Singular differential equations with delay. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 12, pp. 351-371. - ISSN 0893-4983

1993

Articolo di rivista Civalleri P.P.; Gilli M.; Pandolfi L. (1993)
On stability of cellular neural networks with delay. In: IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I. FUNDAMENTAL THEORY AND APPLICATIONS, vol. 40, pp. 157-165. - ISSN 1057-7122
Web of Science: 246 - Scopus: 272

Questa lista è stata generata il Mon Aug 21 05:09:46 2017 CEST.